Yoshishige HARAOKA

Japanese version here

List of Papers

  1. Three-dimensional representations of braid groups associated with some finite complex reflection groups (with Toshiya Matsumura), Int. J. Math., 28, 1750109 (2017) [44 pages].
  2. Connection problem for regular holonomic systems in several variables, "Analytic, Algebraic and Geometric Aspects of Differential Equations", Trends in Mathematics, Birkhäuser, 2017, 337-350.
  3. Holonomic Systems, "Analytic, Algebraic and Geometric Aspects of Differential Equations", Trends in Mathematics, Birkhäuser, 2017, 59-87.
  4. Symmetric differential polynomials (with Kousuke Iida), Kumamoto J. Math., 30 (2017), 7-14.
  5. Rigidity of monodromies for Appell's hypergeometric functions (with Tatsuya Kikukawa), Opuscula Mathematica, 35 (2015), 567-594.
  6. Prolongability of ordinary differential equations, Journal of Nonlinear Mathematical Physics, 20 Supplement 1 (2013), 70-84.
  7. Regular coordinates and reduction of deformation equations for Fuchsian systems, Banach Center Publications, 97 (2012), 39-58.
  8. Topological theory for Selberg type integral associated with rigid Fuchsian systems (with Sho Hamaguchi), Math. Ann. 353 (2012), 1239-1271.
  9. Middle convolution for completely integrable systems with logarithmic singularities along hyperplane arrangements, Adv. Stud. Pure Math. 62 (2012), 109-136.
  10. A connection problem for Simpson's even family of rank four (with Katsuhisa Mimachi), Funk. Ekvac. 54 (2011), 495-515. Correction
  11. Generating systems for finite irreducible complex reflection groups (with Mitsuo Kato), Funk. Ekvac. 53 (2010), 435-488.
  12. Studies on deformation of Fuchsian systems from the viewpoint of rigidity, RIMS Kokyuroku Bessatsu B5 (2008), 51-60.
  13. Rigidity for Appell's hypergeometric series F4 (with Youichi Ueno), Funk. Ekvac. 51 (2008), 149-164. Correction
  14. Middle convolution and deformation for Fuchsian systems (with Galina Filipuk), J. London Math. Soc. 76 (2007), 438-450.
  15. Construction of rigid local systems and integral representations of their sections (with Toshiaki Yokoyama), Math. Nachr.279 (2006), 255-271.
  16. On confluences of hypergeometric integrals, Kumamoto J. Math., 17 (2004), 1-8.
  17. Evaluation of Stokes multipliers for a certain system of differential equations corresponding to a rigid local system, Funk. Ekvac. 46 (2003), 187-211.
  18. Integral representations of solutions of differential equations free from accessory parameters, Adv. Math. 169 (2002), 187-240.
  19. On rigidity of Pfaffian systems coming from Okubo systems (with Toshiaki Yokoyama), Kyushu J. Math. 55 (2001), 189-205.
  20. Quadratic relations for confluent hypergeometric functions on Z2, n+1, Funk. Ekvac. 42 (1999), 435-490.
  21. Monodromy of an Okubo system with non-semisimple exponents, Funk. Ekvac. 40 (1997), 435-457.
  22. Confluence of cycles for hypergeometric functions on Z2, n+1, Trans. Amer. Math. Soc. 349 (1997), 675-712.
  23. Irreducibility of accessory parameter free systems, Kumamoto J. Math. 8 (1995), 153-170.
  24. Monodromy representations of systems of differential equations free from accessory parameters, SIAM J. Math. Anal. 25 (1994), 1595-1621.
  25. Canonical forms of differential equations free from accessory parameters, SIAM J. Math. Anal. 25 (1994), 1203-1226.
  26. Finite monodromy of Pochhammer equation, Ann. Inst. Fourier 44 (1994), 767-810.
  27. On contiguity relations of the confluent hypergeometric systems (with Hironobu Kimura and Kyoichi Takano), Proc. Japan Acad. 70, Ser. A (1994), 47-49.
  28. On confluences of the general hypergeometric systems (with Hironobu Kimura and Kyoichi Takano), Proc. Japan Acad. 69, Ser. A (1993), 99-104.
  29. Contiguity relations of generalized confluent hypergeometric functions (with Hironobu Kimura), Proc. Japan Acad. 69, Ser. A (1993), 105-110.
  30. The generalized confluent hypergeometric functions (with Hironobu Kimura and Kyoichi Takano), Proc. Japan Acad. 68, Ser. A (1992), 290-295.
  31. G-primitive extensions for linear ordinary differential equations, Kumamoto J. Math. 3 (1990), 1-9.
  32. The Galois theory for linear homogeneous partial differential equations of the first order, Funk. Ekvac. 33 (1990), 79-126.
  33. Theorems of Sibuya-Malgrange type for Gevrey functions of several variables, Funk. Ekvac. 32 (1989), 365-388.

I am studying on

Organizer

Curriculum Vitae

Born May 8, 1957, Otaru, Hokkaido, Japan
Education
BS 1981, University of Tokyo
MS 1983, University of Tokyo
DS 1988, University of Tokyo
Employment
1988-1994, Assistant Professor, Graduate School of Science and Technology, Kumamoto University
1994-1997, Associate Professor, College of General Education, Kumamoto University
1997-2002, Associate Professor, Department of Mathematics, Kumamoto University
2003-present, Professor, Department of Mathematics, Kumamoto University